# SDR CA040410001

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 234
- Aircraft time: 24,800 hours
- Engine: Lyc AL5512
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Assy
- Part number: 234D33003
- Part serial: A168
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IAW AD 2004-06-51 A CRACK WAS DETECTED IN THE UPPER EXTENSION 37 INCHES FROM THE TOP.  SHAFT WAS REMOVED FROM SERVICE AND RETURNED TO MFG FOR INSPECTION.  MFG IS CONDUCTING INSPECTIONS OF ALL IN-SERVICE SHAFTS AND SPARES TO ELIMINATE ANY SHAFT FROM THE SYSTEM THAT HAS ARC BURNS.
